ADVERTISEMENT
ADVERTISEMENT

Q. I was diagnosed with dengue twenty days back. Why am I still feeling tired?

Answered by
Dr. Sagar Ramesh Makode
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Sep 24, 2017

Hi doctor,

I began having a low-grade fever twenty days back, and I was diagnosed with dengue. My treatment was Paracetamol 500 mg, papaya leaf extract tablets, and fluids. My main concern is that I still have a low-grade fever today with back aches, headache near temples, ringing in my ears, tiredness, and feel dizzy at most times. I do not have the usual dengue symptoms, like a rash and high fever. Now I am worried whether my dengue is gone or I have a secondary infection or my dengue has become more serious. I have had blood tests like CBC, and it is all normal. I did have an ultrasound, and mild hepatomegaly was diagnosed, which was diagnosed last year too. Kindly advise as to how to further treat or investigate my condition, as I feel very tired sometimes.

ADVERTISEMENT
#

Hello,

Welcome to icliniq.com.

  • Firstly, it is nothing serious. It is probably a post dengue syndrome. This is nearly present in 25 % patients after dengue. This is some weakness, fatigue, and other symptoms, which usually follows a viral infection and resolves with time.
  • Also, tests are normal including ESR (erythrocyte sedimentation rate), which is an inflammatory marker, and it will be elevated if any illness is going on in the body. You can get CRP (C-reactive protein) levels done, as it has the same role as that of ESR.
  • You probably have feverishness, but not a fever. You just try to document the fever with a thermometer. If it does not record any significant fever, then again not to worry.
  • Prolonged lack of exercise in patients exacerbates physical weakness, so it is important you gradually begin the exercise and build it up. This will help you in reducing the symptoms. You need to assure and convince your mind that this is nothing serious. You should try to ignore this and focus on other things.
  • Continuing to work is preferable to not working at all because working is better for the patient's sense of well-being and normalcy. You have some Multivitamin supplements like syrup Zincovit, two teaspoons once a day.

Hope this helps you and get back if you have any doubts.

For more information consult a general medicine physician online --> https://www.icliniq.com/ask-a-doctor-online/general-medicine-physician


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
Please suggest a cure for my skin rashes based on the report.

.. suggest that you are probably having an autoimmune disease. For an exact diagnosis, ANA (antinuclear antibody) global or ANA profile test report and skin or muscle biopsy would be required to avoid any controversies in the future. I also need to k...   Read full

I feel lethargic and sleepy after lunch. Will taking multivitamins help?

.. treatment are you on? Drugs prescribed for epilepsy as well as OCD (obsessive compulsive disorder) can cause sedation. If it is not due to the drugs, you can try changing your meal schedule. It is normal for everyone to feel sleepy after a heav...   Read full

Would viral infection affect the lymphocyte and neutrophil values?

.. a viral infection, lymphocytosis can persist for seven to ten days. Your low neutrophils are relative, and it is because of increased lymphocytes. Platelet can be high because of inflammation or by iron deficiency anemia as a reactive thrombocytos...   Read full

ADVERTISEMENT

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Management of Coronasomnia
Coronasomnia refers to increased sleep problems among people during the COVID-19 pandemic. Read the below article to get...  Read more»
Balantidiasis - Causes, Signs and Symptoms, Diagnosis, Treatment, and Prevention
Balantidiasis is a rare bacterial infection caused by a parasite called Balantidium coli. Read the article below to know...  Read more»
JAK Inhibitors in Treating Rheumatoid Arthritis
Doctors mainly suggest JAK or Janus kinase inhibitors for patients with rheumatoid arthritis to ease their symptoms. Rea...  Read more»

Ask your health query to a doctor online?

Ask a General Medicine Physician Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.